Paracodol Tablets Soluble - 32 Tablets

£4.99
5086744

Paracodol Tablets are for the short term treatment of acute, moderate pain when other painkillers have not worked.
See details below, always read the label

Suitable for: Adults and children over 12 years of age.
Active ingredients: Paracetamol 500mg & Codeine Phosphate 8mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Paracodol Tablets contain a combination of painkillers: Codeine and Paracetamol. This medicine can only be used for the short term relief of acute moderate pain when other painkillers have not worked. If you have already taken another painkiller wait at least four hours before taking this medicine.

For relief from:

  • muscular and rheumatic pains
  • headache
  • migraine
  • neuralgia
  • toothache
  • period pains
  • aches and pains.

Suitable for

Adults and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Dissolve tablets in water before taking.

Adults and children over 12 years: 1-2 tablets every 4-6 hours with a maximum of 8 tablets a day.

Not to be given to children under 12 years.

Do not exceed the stated dose.

If symptoms persist for more than 3 days consult your doctor.

Hazards and Cautions

Before you take this medicine:

If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days.

If you take this medicine for headaches for more than three days it can make them worse.

Contains Paracetamol - Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not exceed the stated dose.


Storage:

Protect from moisture and heat.

Do not store above 25ºC.

Do not use after expiry date.

Keep out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 500mg & Codeine Phosphate 8mg.

Ingredients

Active Ingredients: Each effervescent table contains: Paracetamol 500mg and Codeine Phosphate 8mg.

Also contains : Povidone, Sodium hydrogen carbonate, Anhydrous sodium carbonate, Anhydrous citric acid, Mannitol, Saccharin sodium, Sodium docusate, Sodium benzoate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.